posted on Jul, 25 2014 @ 12:22 PM
originally posted by: NavyDoc
Well, sure that is your experience, but you are not talking about mega-doses in your case either. As someone who ahs seen thousands of sedated and
anesthetized people in and out of surgery, they snorting and snoring and gasping have nothing to do with cognitive awareness. It may look upsetting to
the layman, but it is not an indication of suffering or even awareness.
I am not talking about awareness during general anesthesia. So far as I'm aware, the prisoner was not put under with actual general anethesia prior
to the lethal dose of dilaudid.
Without getting into the issues I faced, I am
talking about awareness during mega-doses of diluadid.
10mg in a quick drip (constant / repeated), and 8mg oral (both in a hospital setting, not at the same time), 8mg oral at home. The typical prescribed
dose is .5 to 1mg (6 to 8 hours apart).
To show I'm reading this post while taking the pics..
Closer in case of nay-sayers...
I think it's against federal law to put more than 10mg (liquid) in a bag. You can put more if it's the powder variety (250 I think) but it can't
equate to more than 10mg liquid.
I can easily drive myself to the hospital on 8, sign myself in, etc.. In fact, that would be the only way I could get myself to the ER. Obviously
aware. No I don't have a tolerance, I won't take it unless it's absolutely called for (years apart).
It makes you sick feeling (hard to explain), but takes away very bad pain. You aren't in "bliss" or "fairly land". The issue *shouldn't* return
now, it's most likely fixed.
So yeah - drip or oral... We're talking about the same thing - awareness with "mega-high" doses of diluadid. Just stating awareness and clear
thinking is there, and the prisoner most likely suffered (imo).